HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
Discussion paper >
Series B >


Files in This Item:
DPB153.pdf299.2 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: 離散型1部門ラムゼーモデルの基本的性質について
Authors: 久保田, 肇 Browse this author →KAKEN DB
Issue Date: Nov-2017
Publisher: 北海道大学大学院経済学研究院
Journal Title: Discussion Paper, Series B
Volume: 153
Start Page: 1
End Page: 26
Abstract: 本稿では効用関数が下に有界のケースのラムゼーモデルに関する、最適経路の存在、特徴付け、厚生経済学の基本定理等の基本的な性質を議論する。
Type: bulletin (article)
Appears in Collections:Discussion paper > Series B

Submitter: 久保田 肇

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 - Hokkaido University